# SDR MALA976127

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 643500300
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT, THE GEAR CAN NOT BE RETRACTED WITHOUT USING THE OVERRIDE SWITCH.  AIRCRAFT LANDING IN DTW WITHOUT INCIDENT.  MAINTENANCE REPLACED RELAY 6A-30 AND UNDERCARRIAGE SWITCH.  ALL MAINTENANCE AND TESTS PERFORMED IAW AIR32-30-14.  ALL CHECKS GOOD.
